| Model Number |
72401451 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
08/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this ambicor penile prosthesis (app) presented with floppy and pointy glans, believed to be due to oversized cylinders.A surgical procedure was performed to remove all the components and implant an inflatable penile prosthesis (ipp).There were no further patient complications reported.
Additional Manufacturer Narrative
Additional information updated: h6: evaluation conclusion codes there was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported issues with length of the device and floppy and pointy glans may have been due to a potential measurement error at implant.
Event or Problem Description